preparing a teaching plan will be that the patient

Question 21 A nurse is providing patient education to a 42-year-old man who has been prescribed dextromethorphan (Robitussin). The patient is a crane operator for a local construction company. The nurse’s assessment reveals that the patient is a smoker and has diabetes. The most important safety consideration while the nurse is designing a plan of care for this patient would be the fact that he is

Question 22 A nurse is caring for a female patient who has developed atelectasis because of thick mucus secretions. The nurse is monitoring IV administration of acetylcysteine (Mucomyst) and notices that the patient’s face is flushed. The appropriate nursing action would be to

Question 23 A 24-year-old factory worker has been prescribed guaifenesin for the first time. Which of the following will be a priority assessment by the nurse before the patient’s first dose?

Question 24 A 25-year-old woman comes to the clinic because of a chronic, nonproductive cough. Assessment reveals that she has a history of asthma and dextromethorphan, (Robitussin) is prescribed for her. The nurse will question this order because

Question 25 A patient is in the clinic for seasonal allergic rhinitis. Loratadine (Claritin) is prescribed. Which of the following statements will the nurse include when providing patient education concerning this drug?

Question 26 A female patient has been taking prednisone for her asthma for 1 month. The nurse will teach her to gradually decrease her dose of prednisone to avoid

Question 27 A female patient calls the clinic and reports that since she has been taking dextromethorphan (Robitussin), she has been extremely drowsy and dizzy. The nurse will question the patient about which of the following?

Question 28 After a recent history of shortness of breath that has become increasingly severe, a woman has been prescribed ipratropium by MDI while she undergoes a diagnostic workup. What patient teaching should the nurse provide to this patient?

Question 29 The parents of a 7-year-old boy who has just been diagnosed with allergic asthma are being taught about their son’s medication regimen by the nurse. The nurse is currently teaching the parent’s about the appropriate use of a “rescue drug” for acute exacerbations of their son’s asthma. What drug should the nurse suggests the parents to use in these situations?

 

Question 30 A nurse is providing education to a 56-year-old man who is admitted to the emergency department with an acute asthma attack. The nurse’s initial assessment reveals that the patient has a history of pneumonia, drinks large quantities of coffee, and eats a high-calorie diet.Albuterol is prescribed for him. The important consideration when the nurse is preparing a teaching plan will be that the patient

 

"Looking for a Similar Assignment? Get Expert Help at an Amazing Discount!"

Loading...
error: Content is protected !!
WhatsApp Chat with us on WhatsApp